# SDR 08FDEA01372

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: A57771000004
- Part serial: TS0723
- Condition: Delaminated
- Location: Nr 3
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION OUT OF LIMIT ON SPOILER NR 3 LT.  REPAIR PERFORMED BY REPLACEMENT OF IAW AMM 25-61-51.
